# SDR MASA200601295

- Difficulty date: May 9, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 23,520 hours, 22,792 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Display
- Condition: Inoperative
- Location: Center Console
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ABORTED ENGINE START DUE TO A BLANK OFF PANEL THAT FELL OFF INTO THE CENTER CONSOLE AREA.  MX LOCATED THE PANEL AND REINSTALLED.
